Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira and Multiple Sclerosis


09-26-2014, 11:12 AM   #1
trebor-HI
 
trebor-HI's Avatar
 
Join Date: May 2012
Location: Mililani, Hawaii

My Support Groups:
Humira and Multiple Sclerosis

I noticed a zone of numbness around my shin and top of foot the day after my first Humira treatment (four 40 mg pens administered subcutaneously). When I reported this to the GI doctor he said that there is a concern that Humira can "unmask" undiagnosed multiple sclerosis (MS). He advised that I not take the next dose of Humira until after I'm checked out by a neurologist.

update: been nearly 4 weeks since the humira injection. The numbness is unchanged. Shortly after my original post, I noticed that I had developed a slight "foot drop" condition. Hopefully, will see a neurologist soon.
__________________
Trebor

diagnosed with Crohn's 2012
Apriso, buedesonide, imuran, prednisone, humira and methotrexate.
No surgeries, but hospitalized twice due to small bowel obstruction

Last edited by trebor-HI; 10-10-2014 at 08:51 PM. Reason: update
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira and Multiple Sclerosis
Thread Tools


All times are GMT -5. The time now is 12:02 AM.
Copyright 2006-2017 Crohnsforum.com